# SDR 05FDEA01433

- Difficulty date: May 24, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE STA 765-1129 X = 8.5 LT GALLEY 7 EXISTING REPAIR ON CORRODED SEAT TRACK.    SEAT TRACK REPAIR AT FWD FUSELAGE STA 765-1129 X =  8.5 LT EVALUATED FOUND CARRIED OUT IAW SRM 53-70-00 FIG 3 VOL I. EO 1-5100-7-5001 ACCOMPLISHED.
